# SDR DALA2022102706965

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 51,944 hours, 35,776 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L1 DOOR JAMB SUPPORT STA Y=160-200 AT PAX CABIN (W1). SUMMARY OF NRC 00470: CORROSION LEVEL 2. L1 DOOR JAMB SUPPORTS, 2 EA, STA Y=160-200 AT PAX CABIN WAS REPLACED PER B717-200 SRM-51-41-05-0G. (LP #2469122)
